MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 I125 QUICKLINK CARTRIDGE STERILE; BRACHYTHERAPY LINKS & CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 I125 QUICKLINK CARTRIDGE STERILE; BRACHYTHERAPY LINKS & CARTRIDGES
Model Number 1251QCS
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Inadequate Instructions for Non-Healthcare Professional (2956)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that prior to a procedure, the device was delivered to the general warehouse of the hospital instead of the radiophysics service.There was no patient contact.
 
Event or Problem Description
It was reported that prior to a procedure, the device was delivered general warehouse of the hospital instead of in the radiophysics service.There was no patient contact.
 
Additional Manufacturer Narrative
H10: the previous report was submitted with an incorrect fda site registration number.The correct fda site registration number is 1018233.H10: manufacturing review: a sales order and device history record (dhr) review was performed for the affected lot number of the product.No issues were noted.Investigation summary: a review of the event determined that the third party supplier who handles transport of this product made an error in delivery.Although this event does not fit the definition of a product complaint, the investigation was completed and is confirmed with a root cause failure to follow instructions by the supplier.Corrective actions were implemented by making sure all of the third party supplier drivers have copy of current delivery procedure with the correct hospital address and department.Labeling review: there was no need of labeling review, since no issue was identified nor reported with the product.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the fda rn number for the mdr 2020394-2021-00570 was inadvertently submitted as 2020394.The correct fda rn number was 1018233.H10: manufacturing review: a sales order and device history record (dhr) review was performed for the affected lot number of the product.No issues were noted.Investigation summary: a review of the event determined that the third party supplier who handles transport of this product made an error in delivery.Although this event does not fit the definition of a product complaint, the investigation was completed and is confirmed with a root cause failure to follow instructions by the supplier.Corrective actions were implemented by making sure all of the third party supplier drivers have copy of current delivery procedure with the correct hospital address and department.Labeling review: there was no need of labeling review, since no issue was identified nor reported with the product.H10: g3.H11: d2 (common device name), h6 (device).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to a brachytherapy procedure, the device was delivered to general warehouse of the hospital instead of in the radiophysics service.There was no patient contact.

Brand Name
I125 QUICKLINK CARTRIDGE STERILE
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11492223
Report Number2020394-2021-00570
Device Sequence Number5373973
Product Code KXK
UDI-Device Identifier00801741078354
UDI-Public(01)00801741078354
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1251QCS
Device Catalogue Number1251QCSCE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer03/19/2021
03/02/2022
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/12/2021
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown